MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV ACCESSORY APU448 AORTIC PUNCH SHRT 4.8MM; HEART-VALVE, MECHANICAL

MEDTRONIC MEXICO S. DE R.L. DE CV ACCESSORY APU448 AORTIC PUNCH SHRT 4.8MM; HEART-VALVE, MECHANICAL
Model Number APU448
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to using two 4.8mm apu448 aortic punch, it was reported that the surgeon stated, "the punches were changed without physician's knowledge or consent, these punches are "almost dangerous", they are blunt, rough going in, tear the aorta, too short, and likely to cause micro-dissections.Not a suitable product.".No additional adverse patient effects were reported.

Brand Name
ACCESSORY APU448 AORTIC PUNCH SHRT 4.8MM
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25170128
Report Number9617601-2026-03116
Device Sequence Number18783241
Product Code LWQ
UDI-Device Identifier00763000122157
UDI-Public(01)00763000122157(17)271013(10)232461448
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPU448
Device Catalogue NumberAPU448
Device Lot Number232461448
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date05/27/2026
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown